Alert archive / Indiana / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 82, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 8, 2022, 4:30 PM EDT for Bartholomew County, Jackson County, Jennings County, Indiana. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2022, 4:30 PM EDT (20:30 UTC)
- Expired
- Jun 8, 2022, 5:00 PM EDT
- In force
- 30 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bartholomew County, IN, Jackson County, IN, Jennings County, IN
The radar
The Indianapolis radar (KIND), 78 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 2:29 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.5 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1081 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
384
WUUS53 KIND 082030
SVRIND
INC005-071-079-082100-
/O.NEW.KIND.SV.W.0082.220608T2030Z-220608T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
430 PM EDT Wed Jun 8 2022
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Southern Bartholomew County in central Indiana...
Northeastern Jackson County in south central Indiana...
Northwestern Jennings County in southeastern Indiana...
* Until 500 PM EDT.
* At 430 PM EDT, a severe thunderstorm was located 10 miles northwest
of Seymour, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Jonesville around 440 PM EDT.
Azalia around 445 PM EDT.
Elizabethtown around 450 PM EDT.
Other locations in the path of this severe thunderstorm include
Grammer.
This includes Interstate 65 between mile markers 54 and 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM EDT for central,
south central and southeastern Indiana.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1000 PM EDT for central,
south central and southeastern Indiana.
&&
LAT...LON 3901 8602 3907 8607 3924 8569 3902 8569
TIME...MOT...LOC 2030Z 257DEG 33KT 3906 8602
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TWF2 follow-up statements
195
WWUS53 KIND 082046
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
446 PM EDT Wed Jun 8 2022
INC071-082056-
/O.CAN.KIND.SV.W.0082.000000T0000Z-220608T2100Z/
Jackson IN-
446 PM EDT Wed Jun 8 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JACKSON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM EDT for central,
south central and southeastern Indiana.
LAT...LON 3906 8586 3911 8588 3919 8569 3908 8569
3907 8580 3907 8582 3906 8583
TIME...MOT...LOC 2046Z 256DEG 32KT 3909 8584
$$
INC005-079-082100-
/O.CON.KIND.SV.W.0082.000000T0000Z-220608T2100Z/
Bartholomew IN-Jennings IN-
446 PM EDT Wed Jun 8 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHEASTERN BARTHOLOMEW AND NORTHWESTERN JENNINGS COUNTIES...
At 446 PM EDT, a severe thunderstorm was located 9 miles southeast of
Columbus, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Grammer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM EDT for central,
south central and southeastern Indiana.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3906 8586 3911 8588 3919 8569 3908 8569
3907 8580 3907 8582 3906 8583
TIME...MOT...LOC 2046Z 256DEG 32KT 3909 8584
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TWF796
WWUS53 KIND 082056
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
456 PM EDT Wed Jun 8 2022
INC005-079-082105-
/O.EXP.KIND.SV.W.0082.000000T0000Z-220608T2100Z/
Bartholomew IN-Jennings IN-
456 PM EDT Wed Jun 8 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BARTHOLOMEW AND
NORTHWESTERN JENNINGS COUNTIES WILL EXPIRE AT 500 PM EDT...
The storm which prompted the warning is moving out of the warned
area. Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1000 PM EDT for central,
south central and southeastern Indiana.
LAT...LON 3906 8586 3911 8588 3919 8569 3908 8569
3907 8580 3907 8582 3906 8583
TIME...MOT...LOC 2055Z 257DEG 33KT 3911 8575
$$
TWFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:02 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 8, 3:02 PM EDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 302 PM EDT Wed Jun 8 2022 .Mesoscale Update... Issued at 301 PM EDT Wed Jun 8 2022 ...Watching Southern Indiana for strong to severe storm development over the next few hours... Current observations and satellite imagery depict a surface low over Central Illinois moving ENE with a warm front extending from the low towards Vincennes, IN eastward to Seymour, IN to Cincinnati. North of the warm front, winds remain SE while dew points continue to rise into the 60s with a sharp gradient across Central Indiana. 1720z IND ACARS sounding still has a very dry layer aloft from the surface up to 4 km while low and mid level lapse rates remain relatively weak. Leftover passing rain from the dying MCS has helped saturate the column some across Central Indiana. As this area of convection weakens and continues to push into eastern Indiana, clearing and destabilization should being to occur behind it. Still expecting the warm front to surge northward over the next few hours advecting in a more moist and unstable environment. Along and south of the warm front currently is the area to watch for potential severe storm development. Discrete supercells have already began firing across South Central Indiana in an environment characterized by around 2000 j/kg SB CAPE, 40-50 kt Bulk Shear, and and 100-200 m2/s2 ESRH. Long, slightly curved hodographs in this area indicate the potential for discrete, potentially splitting supercells capable of producing large hail, damaging winds, and isolated tornadoes. Current area to watch for severe storm development is across Southern Indiana, however conditions for severe weather should become favorable northward toward Central Indiana as the warm front slowly pushes north. && .Short Term...(This evening through Thursday night) Issued at 301 PM EDT Wed Jun 8 2022 Main concerns for this evening: -Potential for severe weather through 02Z -Brief heavy downpours with convective elements -Frontal passage will bring west/northwest flow overnight Current Synoptic Setup: Satellite imagery showing several interesting features across Central Indiana, starting with the mid- lvl clouds sliding east and showing some anti-cyclonic turning with some vertical growth in this area. Further south the cumulus field has grown in its footprint, but equally beginning to show some vertical growth as well with convergence of the cumulus layers. This cumulus layer is also found in the area where surface dewpoints have continued to rise with the moist surface conditions, as TD's near 70 degrees. Some backing in the surface winds are also noted between I- 70 and I-64 in Indiana. Further south across Northern KY the atmosphere has been further destabilized, with surface flow more backed to the south. ACARS data the last few hours across KIND have continued to show a dry layer aloft; however, it has been steadily moistening through the profile. That being said it is possible that with some convective elements developing in this dry layer over Central IN that some stronger updrafts could present larger hail stones. The jet exit region continues to be further upstream across IA, but has been slowly pivoting southeast as the 850mb trough progress's east. The deep layer shear has been rather robust overhead as well, with values hovering in the 50-60kts range. This coupled with some low-level helicity and boundaries proximity has introduced the potential that upscale growth to convective elements could begin to demonstrate rotating updrafts, thus we have tornado watch issued until 2Z this evening. Latest surface obs also support this with an axis of higher helicity centered along and south of IND to BMG. Based on forward propagation, it would indicate the timing of convection pushing east for Central IN would likely occur well before this current ending. Later Tonight through Thursday: 850mb trough axis continues to push east overnight ushering in the frontal boundary. This will bring much drier air into the lower levels and an end to precip as anti- cyclonic flow brings diffluent flow through the lower-levels. Temps should steadily fall into the mid 50s overnight, and with subsidence eroding some of the low-level moisture expect a gradual clearing to cloud cover overnight but not completely clear skies. Thur should provide considerable sunshine with diffluent flow from ridging overhead. Temps will rebound into the upper 70s with some fair-wx cumulus progged or more diurnally driven. && .Long Term...(Friday through Wednesday) Issued at 301 PM EDT Wed Jun 8 2022 Friday-Friday night will feature rain chances returning yet again as a seasonably strong H500 wave crosses the region during the day. A relatively weak open-wave low will be the surface reflection...with corresponding fronts aligned west-to-east across the Mid-West. Forcing aloft should lead generally light to moderate rainfall... with isolated thunder possible with the wave's timing matching diurnal heating well. Potential for stronger thunderstorms appears limited with near-zero instability despite adequate shear throughout the profile. Weak surface gradients will promote southwesterly winds less than 10 mph, which is expected to provide only modest dewpoints in the 50s...and slightly below normal temperatures ranging from highs generally in the mid-70s to lows in the mid-50s. Saturday-Sunday should be mainly dry as a couple more weak, quickly- passing waves flow over the southern Great Lakes amid somewhat strong upper-level northwest flow. Isolated showers will be possible at times, generally across north-central and northeastern zones which will be closer to the passing vort maxs. Slightly lower heights and partly sunny skies will combine to bring near normal temperatures. Monday-Wednesday will favor a slowly-advancing warm frontal zone that will lead to the subtropical warm sector building into the CWA underneath an amplifying mid-level ridge. Rain will be most likely Monday through early Tuesday...and although forcing aloft may be marginal, precipitable water values quickly rebounding into the 1.50- 2.00 inch range should produce numerous showers along the boundary. At a glance any thunderstorm potential should be guided by another ample-shear, low-instability set-up, although these details will be refined with future runs. Appears the late Tuesday-Wednesday timeframe will have deep southwesterly flow...around a strong trough lifting from the central US into a larger south-central Canada cyclone...that will promote noticeably warmer conditions. Some uncertainty surrounds the curvature of the broad central US upper ridge into next week...as the troughs combining near the Great Lakes may suppress heights over the Mid-West. Temperatures will likely be above normal, although intensity of heat will depend on how much any northern troughiness slides east or sags southward toward the region. Appears greater likelihood for well above normal readings across southern counties...with low chances for precipitation as the pattern would not support adequate forcing along any approaching weak boundaries. The normal max/min for the Indianapolis Area through the long term period is 81/62. && .Aviation...(18Z TAF Issuance) Issued at 150 PM EDT Wed Jun 8 2022 IMPACTS: * High confidence in TSRA with periods of MVFR conditions thru eve. * Low confidence on specific timing and location of afternoon showers and storms. DISCUSSION: Current radar depiction across Central IN shows a few showers/thunderstorms developing and lifting north along a frontal boundary. This development has been tied to a greater instability area, which is showing up in the satellite imagery this afternoon. Surface winds continue to be weak from the southeast around 10- 14kts, but with some of the showers/thunderstorms these gusts will be locally higher in and around the convective development. Additionally given the airmass overhead, this will likely set the stage that reduced VSBYs will occur in and around thunderstorms to around MVFR possibly even IFR conds for a period of time. Guidance is still indicating greater coverage to precipitation will occur after 20Z through about 00Z to perhaps as late as 4Z in the southeast airfields. Expect clouds to slowly rebound overnight with flow turning west/northwest; however, if surface winds are light enough this could present some pockets of fog developing around some of the airfields. Otherwise expect VFR conds to return by daybreak if not a bit earlier. && .IND WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale...CM Short Term...Beach Long Term...AM Aviation...Beach
Hazardous weather outlook, Jun 8, 4:04 PM EDT, 26 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 404 PM EDT Wed Jun 8 2022 INZ021-028>031-035>049-051>057-060>065-067>072-092015- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 404 PM EDT Wed Jun 8 2022 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. There is a SLIGHT RISK for severe thunderstorms across central Indiana today. The main threats from storms will be damaging winds...large hail and brief heavy rain. An isolated tornado cannot be ruled out. Lightning is a threat with any thunderstorm. The best chances for severe weather will continue through mid-evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. More thunderstorms are possible on Friday afternoon and evening...as well as Sunday afternoon and Monday through Tuesday. It is too soon to determine if these storms will be severe. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible today. Severe weather reports would be appreciated. && More detailed information can be accessed at: http://www.weather.gov/ind/sitrep This product in graphical format...along with other weather... hydrological and climate information...at: http://www.weather.gov/ind
In the hours before
Special weather statement, Jun 8, 11:50 AM EDT, 4 hours 40 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1150 AM EDT Wed Jun 8 2022
INZ045-052-053-081615-
Clay IN-Owen IN-Putnam IN-
1150 AM EDT Wed Jun 8 2022
...Strong thunderstorms will impact portions of northeastern Clay,
northwestern Owen and southwestern Putnam Counties through 1215 PM
EDT...
At 1150 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles south of Brazil to 12 miles west of
Spencer. Movement was northeast at 50 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
These storms will remain over mainly rural areas of northeastern
Clay, northwestern Owen and southwestern Putnam Counties, including
the following locations... Center Point, Patricksburg, Reelsville,
Cagles Mill Lake, Devore and Bowling Green.
This includes Interstate 70 between mile markers 26 and 38.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3963 8700 3943 8671 3926 8705 3935 8713
TIME...MOT...LOC 1550Z 219DEG 42KT 3937 8710 3927 8701
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CMLocal storm report, Jun 8, 2:51 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
251 PM EDT WED JUN 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM HAIL 3 SW COUNTRY SQUIRE LAK 39.02N 85.72W
06/08/2022 E0.70 INCH JENNINGS IN PUBLIC
THUNDERSTORM PRODUCED DIME SIZED HAIL.
&&
AGMLocal storm report, Jun 8, 2:57 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
257 PM EDT WED JUN 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 2 N HAYDEN 39.00N 85.74W
06/08/2022 M1.75 INCH JENNINGS IN PUBLIC
THUNDERSTORM PRODUCED GOLF BALL SIZED HAIL
IN HAYDEN. TIME ESTIMATED FROM RADAR.
&&
AGMSpecial weather statement, Jun 8, 3:03 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
303 PM EDT Wed Jun 8 2022
INZ047-055-056-081930-
Johnson IN-Shelby IN-Marion IN-
303 PM EDT Wed Jun 8 2022
...A strong thunderstorm will impact portions of northwestern Shelby,
northern Johnson and southeastern Marion Counties through 330 PM
EDT...
At 302 PM EDT, Doppler radar was tracking a strong thunderstorm over
Greenwood, or 13 miles south of Indianapolis, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northwestern
Shelby, northern Johnson and southeastern Marion Counties, including
the following locations... New Whiteland, Whiteland, Bargersville,
Homecroft, Boggstown and Fairland.
This includes the following highways...
Interstate 65 between mile markers 90 and 105.
Interstate 74 between mile markers 99 and 105.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 PM EDT for central
Indiana.
&&
LAT...LON 3951 8619 3961 8619 3969 8614 3969 8588
3946 8587
TIME...MOT...LOC 1902Z 270DEG 27KT 3958 8609
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CMSpecial weather statement, Jun 8, 3:30 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Indianapolis IN
330 PM EDT Wed Jun 8 2022
INZ062-063-082000-
Brown IN-Monroe IN-
330 PM EDT Wed Jun 8 2022
...A strong thunderstorm will impact portions of central Monroe and
western Brown Counties through 400 PM EDT...
At 330 PM EDT, Doppler radar was tracking a strong thunderstorm over
Bloomington, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Nashville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 PM EDT for south central
Indiana.
&&
LAT...LON 3910 8656 3926 8655 3934 8626 3906 8621
TIME...MOT...LOC 1930Z 262DEG 26KT 3919 8650
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CMLocal storm report, Jun 8, 3:55 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
355 PM EDT WED JUN 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL NORTH VERNON 39.01N 85.63W
06/08/2022 E1.75 INCH JENNINGS IN PUBLIC
THUNDERSTORM PRODUCED GOLF BALL SIZED HAIL.
TIME ESTIMATED FROM RADAR.
&&
AGMThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 10:59 AM EDT | Special Weather Statement | IND | Sullivan | 31 min |
| Jun 8, 11:30 AM EDT | Special Weather Statement | IND | Clay | 30 min |
| Jun 8, 11:50 AM EDT | Special Weather Statement | IND | Owen | 25 min |
| Jun 8, 1:59 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 31 min |
| Jun 8, 2:06 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan | 24 min |
| Jun 8, 2:25 PM EDT | Severe Thunderstorm Warning | IND | Jennings | 35 min |
| Jun 8, 2:29 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Morgan | 31 min |
| Jun 8, 3:03 PM EDT | Special Weather Statement | IND | Johnson | 27 min |
| Jun 8, 3:30 PM EDT | Special Weather Statement | IND | Monroe | 30 min |
| Jun 8, 4:02 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown | 28 min |
| Jun 8, 4:13 PM EDT | Tornado Warning | IND | Rush | 32 min |
| Jun 8, 4:39 PM EDT | Special Weather Statement | IND | Rush | 21 min |
| Jun 8, 4:54 PM EDT | Severe Thunderstorm Warning | IND | Jennings | 36 min |
| Jun 8, 5:01 PM EDT | Special Weather Statement | IND | Carroll | 29 min |
| Jun 8, 6:30 PM EDT | Severe Thunderstorm Warning | IND | Delaware | 30 min |
| Jun 8, 6:35 PM EDT | Tornado Warning | IND | Delaware | 10 min |
| Jun 8, 6:43 PM EDT | Tornado Warning | IND | Randolph | 32 min |
| Jun 8, 7:04 PM EDT | Severe Thunderstorm Warning | IND | Randolph | 11 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.